See Alike in...

Alike App

Browser

thenewtz

787d

hey I'm a trans man that's been off of t for half a year (doctors ghosting you, amirite?) that's been getting really horrid cramps weeks leading up to the red fall. should that be concerning? I'm planning to start t again soon but ???

    • Kai1134

      787d

      Hi 23ftm(1 year and 2 months on t, few months post hysterectomy) here, if you have a history of horrible cycles and a family history of endometriosis then I'd probably go to an obgyn if you're comfortable. Id recommend more going to planned Parenthood of they're comfortable and knowledgeable about endometriosis and see if they have any advice for you. Be prepared to explain to them every little thing, don't leave anything out about your cycle/pain/symptoms. The more they know the better doctors can help.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion